# SDR R61A201312021277

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 273 hours, 166 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Unknown
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD HUM COMING FROM THE R2 DOOR.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE R2 DOOR DEFLECTOR IAW AMM AND OPS CHECKED GOOD.
